# SDR AALA202011029013

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 18,793 hours, 7,293 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143A5810527
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SOFT FLOORBOARD CAUSING CARPET TO RAISE SIGNIFICANTLY ALONG SEAM FROM SEAT 14A TO 14F.  REPLACED FLOORBOARD WITH NEW, IAW AMM 53-21-00.
